# SDR AALA201607259014

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 43,653 hours, 26,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INADVERTENT GROUND POWER LOSS, FOUND VARIOUS MID AND AFT CABIN EMERGENCY LIGHTS FAILED TO ILLUMINATE.  MAINTENANCE REPLACED THE BATTERIES IN 12WL AND 13WL IAW AMM 33-51-38-40-002-A. A SATISFACTORY OPS CHECK WAS ACCOMPLISHED IAW AMM 33-51-00.
